# SDR QXEA2013031500601

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 714.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 25S CORRODED AT BS 714.6. FOUND STRINGER CLIP TO BE OUT OF LIMITS IAW SRM 53-40-03-00-01 REV 12.  REMOVED STRINGER CLIP IAW SRM REV 12 51-42-05-02-01.   INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12. APPLIED SURFACE PROTECTION TO WORKED AREA IAW SRM 51-25-15-02-01, REV 12.
